# SDR DALA2017020600972

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PUSH ROD OF GIRT BAR MECHANISM ON ENTRY DOOR N1  LEFT AT FWD GALLEY AREA.  REMOVED AND REPLACED CONTROL ROD ASSEMBLY AND PERFORMED ADJUSTMENT IAW CMM 52-11-07, ITEM 1-2.K STEP (42) AND (43).
